# SDR SIMA971591

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 014
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 301151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4088 - FORWARD LOWER EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY FOR EMERGENCY LIGHT AT SEAT 1AB (3WL)  PERFORMED OPS CHECK.  AIRCRAFT WAS RETURN TO SERVICE.  (M)
